# SDR AALA202310239579

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A320*
- Aircraft serial: 6956
- Aircraft time: 22,259 hours, 8,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR ASSIST BOTTLE SHOWS 0 PSI AT 14 DEGREE C. SERVICED L4 DOOR ASSIST (DOOR DAMPENER).
